# SDR DL72W001842

- Difficulty date: September 21, 2000
- Submitted: September 27, 2000
- Operation: Air carrier
- Aircraft: N2817W
- Make and model: Boeing 727247
- Aircraft serial: 20873
- Aircraft time: 78,989 hours, 53,603 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Fitting
- Condition: Loose
- Location: Nr 3 & 4 Slats
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPETITIVE INSPECTIONS, THE I/B SLAT TRACKS ON THE NR 3 AND NR 4 SLATS WERE FOUND TO HAVE LOOSE BOLTS IN THE       DOWNSTOP FITTINGS.  THE CONDITION IS TYPICAL OF BAC S/B 727-57-0171.  BOTH SLAT TRACKS FOR THE NR 3 AND NR 4 SLATS WERE MODIFIED PER THE S/B TO REPAIR THE DISCREPANCY.  THE WORK IS DOCUMENTED PER ER/A 378641-14AD.
